Restrained convex dominating sets in the corona and the products of graphs

Open

Enrico L. Enriquez, Sergio R. Canoy

2015 Applied Mathematical Sciences Vol. 9 Issue 77-80 Article Cited by 1 Quartile

Abstract

In this paper, we characterize the restrained convex dominating sets in the corona, lexicographic and Cartesian products of two connected graphs and then determine the corresponding restrained convex domination numbers of these graphs. © 2015 Enrico L. Enriquez and Sergio R. Canoy, Jr.

Affiliations

Department of Mathematics, College of Arts and Sciences, University of San Carlos, Cebu City, 6000, Philippines; Department of Mathematics and Statistics, Mindanao State University-Iligan Institute of Technology, Tibanga Highway, Iligan City, 9200, Philippines

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock